# SDR IPXA2024072783294

- Difficulty date: July 5, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 96,213 hours, 19,171 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: AGA717013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. STEP UP BULKHEAD LOCATED AT STA 1841 AND STR49L HAS CRACKED STIFFENER. (015-35) ATA53.REMOVED 1EA. STIFFENER AT AFT CARGO COMPARTMENT STEP UP BULKHEAD AT STA 1841 AND STR 49L IAW MD-11 SRM 51-33-01-0G-0.LOCATETD DRILLED AND INSTALLED STIFFENER AT AFT CARGO COMP STEP UP BULKHEAD STA 1841 AND SRT 49 L IN REF MD11 SRM 51-31-01 AND SRM 51-33-01.
